# SDR SWIA202055781

- Difficulty date: November 17, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH UPPER TRANSLATING COWL OUTBD SLIDER IS GOUGED AT THE FWD END AREA (MARKED)    (C-CHECK) RO 2/1/2021   REPAIRED RH UPPER TRANSCOWL OUTBOARD SLIDER PER REO 690-54-21-365 REV --, DATED 2020-12-16, REO 670-78-34-384 REV -D, DATED 2018-11-27 & REO 670-54-21-1172 REV -A, DATED 2018-11-27.  CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
